Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Delayed pain at injection site!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Delayed pain at injection site!

    Hi guys. I get anxiety about things really easily.

    I did my shot in Sunday and now it's Thursday but today I started to have pain around the injection site. It started after I went on a walk this morning.

    It only hurts when I use the muscle. It's my thigh so it hurts when I walk. It's not severe pain but its like I exercised crazy hard yesterday but it only hurts in that one area.

    Is this normal? Every time I see my neurologist he tells me to tell him if the muscle where I injected is hard? Well it feels hard but maybe just barely harder than the other leg.

    Has anyone else experienced this? Thank you.

    #2
    I don't get on here very often, but wanted to respond in case you are still on here. Have injected Avonex 12 years. The muscle often gets sore two days after injection or so. Working the muscle helps even though it hurts initially. Perfectly normal.

    Comment

    Working...
    X